Lingering symptoms after an attack - Restless Legs Syn...

Restless Legs Syndrome

16,015 members10,130 posts

Lingering symptoms after an attack

lawshalls
lawshalls

Hello, I'm new here. I've been having RLS in my arms now for a few years - it started when I was taking Zopiclone and always reappeared with any psychoactive meds such as antidepressants. Now it's happening without drugs, and getting more frequent. It always happens during the night, say 2 a.m. But now it's leaving me with a sort of residual crawly feeling in my arm the next day. Anyone else have this sort of 'hangover' symptom after an attack?

7 Replies

Hi. I don't know if I could call it a hangover but I definately get symptomsin my arms. Has anything changed which would have exacerbated your symptoms ? Dietary changes? Any new meds for another condition?Stress? Lifestyle? Iron levels?xx

lawshalls
lawshalls in reply to Jumpey

It could be stress. I guess my iron's OK as I eat plenty of red meat and take high doses of vitamin C for my cancer. However the worsening of symptoms is pretty mysterious as I am often stressed! Thanks.

Sounds like withdrawals from the medications which are addictive. I'd put up with it for a few months, stay clear off any drugs, drink a lot of water and see how you get on.

lawshalls
lawshalls in reply to NathanWi

Thanks but I'm not on any medication except my asthma inhaler which I've used for 20 years.

NathanWi
NathanWi in reply to lawshalls

How long have you been off the drugs you listed in your OP?

lawshalls
lawshalls in reply to NathanWi

Years

lawshalls
lawshalls in reply to NathanWi

I only ever took these things for a matter of days anyway, due to the RLS

You may also like...